English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Localization properties of two interacting electrons in a disordered quasi one-dimensional potential

MPS-Authors
/persons/resource/persons31164

Weidenmüller,  H.A.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Richert, J., & Weidenmüller, H. (2003). Localization properties of two interacting electrons in a disordered quasi one-dimensional potential. Journal of Physics A: Mathematical and General, 36, 3281-3288.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-8190-3
Abstract
We study the transport properties of two electrons in a quasi one-dimensional disordered wire. The electrons are subject to both a disorder potential and a short range two-body interaction. Using the approach developed by Iida et al (1990 Ann. Phys., NY 200 219), the supersymmetry technique and a suitable truncation of Hilbert space, we work out the two-point correlation function in the framework of a nonlinear model. We study the loop corrections to arbitrary order. We obtain a remarkably simple and physically transparent expression for the change of the localization length caused by the two-body interaction.